# SDR UALA2011121206821

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,684 hours, 12,954 cycles
- Engine: Pwa PW4056
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Exposed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A EXPOSED WIRE AT THE 8 O'CLOCK POSITION ON THE LT SIDE.    REPAIRED WIRE.
